CureZone   Log On   Join
Re: One week after removal.
 
leb Views: 931
Published: 15 years ago
 
This is a reply to # 958,274

Re: One week after removal.


I don't have any meaningful insight other than that several of these posts state that it took awhile to get the hormone out of their systems. Have you started your period yet after having it removed? Maybe these symptoms are somehow connected to that? My first period post Mirena was worse than normal. Anyway, I hope you are feeling better by the time you read this.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.594 sec, (1)